Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 3 (1992)
Vol. 3 (1992)
Published:
1992-02-18
Full Issue
PDF
Volume 3-1992
NON LINEAR EVOLUTIVE MODELS FOR A STOCK-MARKET WlTH VARIABLE FUNDAMENTAL VALUES AND ASYMMETRY OF INFORMATION
M Cenci, A.M. Cerquetti
1-13
PDF
CRITERI DI PROGRAMMAZIONE DELLE ISPEZIONI SULLE COSTRUZIONI ESISTENTI E DI INTERPRETAZIONE DEI RISULTATI SPERIMENTALI
M Ciampoli
15-34
PDF
CHECKlNG THE RANDOMNESS OF PSEUDORANDOM SEQUENCES FROM A BAYESIAN VIEWPOINT
Giuseppe Di Biase, Antonio Maturo
35-48
PDF
ON STATIONARY MODES OF NONLINEAR DIELECTRIC SLAB STRUCTURES: A NEW MATHEMATICAL APPROACH
R Lupini, R.G. Messia
49-56
PDF
SU ALCUNE CARATTERIZZAZIONI DELLE SUCCESSIONI DI NUMERI PSEUDOCASUALI OTTENUTE A PARTIRE DA ALGEBRE DI SUPPORTO
Antonio Maturo
57-78
PDF
INTERPRETAZIONE ECONOMICA DEI PREDECATI Dl CANALE IN UNSESTEMA DIGITALE MULTICANALE
Fabio Mercanti
81-84
PDF
ALCUNE OSSERVAZIONI SULLA VALUTAZDNE DELLA CAPACITA' DI UNA FUNZIONE D'UTILITÀ
Lorenzo Peccati
85-93
PDF
CONSIDERAZIONI SUL TEST Z PER GLI INDICI DI MORAN
Giuliano Visini
95-121
PDF
Information
For Authors
Developed By
Open Journal Systems